Alert archive / Indiana / Areal Flood Warnings in 2010
Areal Flood Warning 21, NWS Indianapolis, IN
NWS Indianapolis, IN issued this areal flood warning at Jun 22, 2010, 9:28 AM EDT for 6 counties in Indiana. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2010, 9:28 AM EDT (13:28 UTC)
- Expired
- Jun 23, 2010, 9:30 AM EDT
- In force
- 24 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fountain County, IN, Montgomery County, IN, Parke County, IN, Putnam County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 75 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -369 J/kg
- Mixed-layer LCL
- 1798 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
156
WGUS43 KIND 221328
FLWIND
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
928 AM EDT TUE JUN 22 2010
INC045-107-121-133-165-171-231330-
/O.NEW.KIND.FA.W.0021.100622T1328Z-100623T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOUNTAIN-MONTGOMERY-PARKE-PUTNAM-VERMILLION-WARREN-
928 AM EDT TUE JUN 22 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD WARNING FOR...
FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
PARKE COUNTY IN WEST CENTRAL INDIANA...
PUTNAM COUNTY IN WEST CENTRAL INDIANA...
VERMILLION COUNTY IN WEST CENTRAL INDIANA...
WARREN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 930 AM EDT WEDNESDAY/830 AM CDT WEDNESDAY/
* AT 924 AM EDT/824 AM CDT/...NATIONAL WEATHER SERVICE RADAR
INDICATED TWO AND A HALF TO FOUR INCHES OF RAIN HAVE OCCURRED
OVERNIGHT AND EARLY THIS MORNING. THIS WILL CAUSE MAJOR FLOODING
ON CREEKS AND STREAMS OVER A LARGE PART OF WEST CENTRAL INDIANA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CRAWFORDSVILLE...CLINTON...COVINGTON...GREENCASTLE...NEWPORT...
ROCKVILLE...VEEDERSBURG AND WILLIAMSPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
INDIANAPOLIS.
&&
LAT...LON 4049 8753 4049 8711 4023 8710 4023 8671
3963 8670 3963 8668 3952 8668 3953 8702
3961 8703 3962 8752 4007 8754
$$
JH5 follow-up statements
281
WGUS83 KIND 221857
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
257 PM EDT TUE JUN 22 2010
INC045-107-121-133-165-171-231330-
/O.CON.KIND.FA.W.0021.000000T0000Z-100623T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOUNTAIN-MONTGOMERY-PARKE-PUTNAM-VERMILLION-WARREN-
257 PM EDT TUE JUN 22 2010
...FLOOD WARNING REMAINS IN EFFECT FOR PUTNAM...PARKE...VERMILLION...
MONTGOMERY...FOUNTAIN AND WARREN COUNTIES UNTIL 930 AM EDT
WEDNESDAY/830 AM CDT WEDNESDAY/...
AT 255 PM EDT THAT FLOODING WAS OCCURRING OVER THESE COUNTIES.
IN SOME PLACES WATER WILL CONTINUE TO RISE FOR SEVERAL MORE HOURS
DUE TO HEAVY RAIN EARLIER TODAY. WATER WILL NOT RETURN TO NORMAL
LEVELS UNTIL AT LEAST WEDNESDAY...AND LATER ALONG LARGER RIVERS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CRAWFORDSVILLE...CLINTON...COVINGTON...GREENCASTLE...NEWPORT...
ROCKVILLE...VEEDERSBURG AND WILLIAMSPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS.
&&
LAT...LON 4049 8753 4049 8711 4023 8710 4023 8671
3963 8670 3963 8668 3952 8668 3953 8702
3961 8703 3962 8752 4007 8754
$$
JK461
WGUS83 KIND 221905 CCA
FLSIND
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
257 PM EDT TUE JUN 22 2010
INC045-107-121-133-165-171-231330-
/O.COR.KIND.FA.W.0021.000000T0000Z-100623T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOUNTAIN-MONTGOMERY-PARKE-PUTNAM-VERMILLION-WARREN-
257 PM EDT TUE JUN 22 2010
...FLOOD WARNING REMAINS IN EFFECT FOR PUTNAM...PARKE...VERMILLION...
MONTGOMERY...FOUNTAIN AND WARREN COUNTIES UNTIL 930 AM EDT
WEDNESDAY/830 AM CDT WEDNESDAY/...
AT 255 PM EDT FLOODING WAS OCCURRING OVER THESE COUNTIES. IN SOME
PLACES WATER WILL CONTINUE TO RISE FOR SEVERAL MORE HOURS DUE TO
HEAVY RAIN EARLIER TODAY. WATER WILL NOT RETURN TO NORMAL LEVELS
UNTIL AT LEAST WEDNESDAY...AND LATER ALONG LARGER RIVERS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CRAWFORDSVILLE...CLINTON...COVINGTON...GREENCASTLE...NEWPORT...
ROCKVILLE...VEEDERSBURG AND WILLIAMSPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS.
&&
LAT...LON 4049 8753 4049 8711 4023 8710 4023 8671
3963 8670 3963 8668 3952 8668 3953 8702
3961 8703 3962 8752 4007 8754
$$
JK337
WGUS83 KIND 221907 CCB
FLSIND
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
257 PM EDT TUE JUN 22 2010
INC045-107-121-133-165-171-231330-
/O.COR.KIND.FA.W.0021.000000T0000Z-100623T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOUNTAIN-MONTGOMERY-PARKE-PUTNAM-VERMILLION-WARREN-
257 PM EDT TUE JUN 22 2010
...FLOOD WARNING REMAINS IN EFFECT FOR PUTNAM...PARKE...VERMILLION...
MONTGOMERY...FOUNTAIN AND WARREN COUNTIES UNTIL 930 AM EDT
WEDNESDAY/830 AM CDT WEDNESDAY/...
AT 255 PM EDT FLOODING WAS OCCURRING OVER THESE COUNTIES. IN SOME
PLACES WATER WILL CONTINUE TO RISE FOR SEVERAL MORE HOURS DUE TO
HEAVY RAIN EARLIER TODAY. WATER WILL NOT RETURN TO NORMAL LEVELS
UNTIL AT LEAST WEDNESDAY...AND LATER ALONG LARGER RIVERS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CRAWFORDSVILLE...CLINTON...COVINGTON...GREENCASTLE...NEWPORT...
ROCKVILLE...VEEDERSBURG AND WILLIAMSPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS.
&&
LAT...LON 4049 8753 4049 8711 4023 8710 4023 8671
3963 8670 3963 8668 3952 8668 3953 8702
3961 8703 3962 8752 4007 8754
$$
JK988
WGUS83 KIND 230141
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
941 PM EDT TUE JUN 22 2010
INC045-107-121-133-165-171-231330-
/O.CON.KIND.FA.W.0021.000000T0000Z-100623T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOUNTAIN-MONTGOMERY-PARKE-PUTNAM-VERMILLION-WARREN-
941 PM EDT TUE JUN 22 2010
...FLOOD WARNING REMAINS IN EFFECT FOR PUTNAM...PARKE...VERMILLION...
MONTGOMERY...FOUNTAIN AND WARREN COUNTIES UNTIL 930 AM EDT
WEDNESDAY/830 AM CDT WEDNESDAY/...
FLOODING CONTINUES IN THE WARNING AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CRAWFORDSVILLE...CLINTON...COVINGTON...GREENCASTLE...NEWPORT...
ROCKVILLE...VEEDERSBURG AND WILLIAMSPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS.
&&
LAT...LON 4049 8753 4049 8711 4023 8710 4023 8671
3963 8670 3963 8668 3952 8668 3953 8702
3961 8703 3962 8752 4007 8754
$$
PUMA126
WGUS83 KIND 231333
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
933 AM EDT WED JUN 23 2010
INC045-107-121-133-165-171-231348-
/O.EXP.KIND.FA.W.0021.000000T0000Z-100623T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOUNTAIN-MONTGOMERY-PARKE-PUTNAM-VERMILLION-WARREN-
933 AM EDT WED JUN 23 2010
...THE FLOOD WARNING THAT WAS IN EFFECT FOR PUTNAM...PARKE...
VERMILLION...MONTGOMERY...FOUNTAIN AND WARREN COUNTIES HAS BEEN
ALLOWED TO EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4049 8753 4049 8711 4023 8710 4023 8671
3963 8670 3963 8668 3952 8668 3953 8702
3961 8703 3962 8752 4007 8754
$$
KOCHWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood warning went out at Jun 22, 6:16 AM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jun 22, 6:16 AM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 616 AM EDT TUE JUN 22 2010 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A PERSISTENT FRONTAL BOUNDARY AND SEVERAL WEAK IMPULSES IN THE UPPER LEVEL FLOW WILL KEEP SHOWER AND THUNDERSTORM CHANCES IN THE FORECAST THE NEXT FEW DAYS. HOT TEMPS WILL CONTRIBUTE TO AN UNSTABLE ENVIRONMENT...INCREASING THE LIKELIHOOD FOR POPUP CONVECTION THROUGH MID WEEK. && .NEAR TERM /THIS MORNING/... CURRENT RADAR MOSAIC IS SHOWING WIDESPREAD CONVECTION ACROSS CENTRAL INDIANA...AND THIS ACTIVITY WILL PERSIST THROUGH DAYBREAK AS BOUNDARY REMAINS DRAPED ACROSS NORTHERN ILLINOIS AND CENTRAL INDIANA. CONVECTION HAS BASICALLY LINED OUT WITH EMBEDDED CELLS EXHIBITING SOME SUPERCELLULAR BEHAVIOR. && .SHORT TERM /TODAY THROUGH THURSDAY/... GFS/NAM/EURO ARE ALL SHOWING SOUTHWEST FLOW AND HOT/HUMID CONDITIONS ACROSS CENTRAL INDIANA ONCE AGAIN THIS AFTERNOON. THE PERSISTENT FRONTAL BOUNDARY SHOULD SET UP FURTHER NORTH ACROSS SOUTHERN WISCONSIN AND SOUTHERN MICH TODAY...BUT SB CAPES IN EXCESS OF 4K AND LI/S AS LOW AS -11 WILL KEEP THE THREAT FOR POPUP CONVECTION IN CENTRAL INDIANA. THE MAIN THREAT SHOULD BE DAMAGING WINDS. HEAT INDICES WILL APPROACH THE 100 DEGREE MARK OVER SOUTHWEST PORTIONS OF FORECAST AREA...SO WENT WITH HEAT ADVISORY ONCE AGAIN TODAY. CONVECTION SHOULD TAPER OFF TONIGHT WITH LOSS OF DIURNAL HEATING...BUT KEPT CHANCE POPS IN TOMORROW AS CENTRAL INDIANA FALLS IN A WARM SECTOR OF A SURFACE LOW PASSING OVER THE UPPER MIDWEST. PATTERN WILL CHANGE TOMORROW NIGHT AS A COLD FRONT SLIDES ACROSS THE AREA...BRINGING A HALT TO THE ACTIVE WEATHER THROUGH THE END OF THE WEEK. TEMPS...MODELS HAVE GOOD HANDLE ON TEMPS...SO WENT WITH A BLEND THROUGH THE SHORT TERM. TRENDED ON THE HIGHER SIDE OF GUIDANCE TODAY AND TOMORROW WITH SOUTHWEST FLOW. THURSDAY...STUCK CLOSE TO GUIDANCE WITH HIGHS DROPPING A BIT INTO THE UPPER 80S IN WAKE OF WEDNESDAY NIGHT/S COLD FRONT. AS FAR AS LOWS...STUCK WITH GUIDANCE AND KEPT THEM IN THE LOW 70S. && .LONG TERM /FRIDAY THROUGH MONDAY/... SIGNAL HAS STRENGTHENED SOMEWHAT IN LONGER RANGE MODELS THAT A SIGNIFICANT BREAK IN THUNDERSTORM ACTIVITY CAN BE EXPECTED AT THE END OF THE WEEK THROUGH SATURDAY NIGHT...AS BROAD SURFACE HIGH SHUTTLES EASTWARD ACROSS THE REGION. AFTER A SHORT REPRIEVE FROM THE HEAT ON THURSDAY...ANOTHER WARMUP BACK INTO THE UPPER 80S AND LOW 90S IS EXPECTED FOR THE WEEKEND. BACKED OFF HPC/MEX GUIDANCE CLOSER TO ENSEMBLE MEANS...AS AGAIN IT APPEARS THAT GUIDANCE IS STRUGGLING WITH WET CONDITIONS WHICH WILL HELP TO MODERATE HEATING SOMEWHAT. PRECIP CHANCES RETURN SUNDAY AND SUNDAY NIGHT AS A FRONT SAGS SOUTH THROUGH THE REGION. && .AVIATION.../221200 TAF ISSUANCE/... THUNDERSTORMS CONTINUE TO IMPACT THE AREA ALONG A QUASI STATIONARY BOUNDARY EARLY THIS MORNING. EXPECT STORMS WILL DIMINISH BY MID MORNING WITH SKIES BECOMING PARTLY CLOUDY. WITH THE ATMOSPHERE ONCE AGAIN BECOMING HIGHLY UNSTABLE LATER THIS AFTERNOON AND THE BOUNDARY LIFTING ONLY SLOWLY NORTH...SCATTERED CONVECTION WILL DEVELOP FOR THE LATE AFTERNOON AND EVENING. WILL CARRY CB MENTION AT ALL TERMINALS...WITH LATER SHIFTS EMPLOYING MORE DETAILS AS THE PATTERN EVOLVES. CONVECTION SHOULD THEN SHIFT INTO NORTHERN INDIANA ALONG THE BOUNDARY TONIGHT. WINDS WILL GENERALLY BE SOUTH/SOUTHWEST FOR MUCH OF THE FORECAST PERIOD. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR INZ051>053-060>062-067>070. && SYNOPSIS...TDUD NEAR TERM...TDUD SHORT TERM...TDUD LONG TERM....NIELD/TDUD AVIATION...RYAN
Hazardous weather outlook, Jun 22, 4:05 AM EDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 405 AM EDT TUE JUN 22 2010 INZ021-028>031-035>049-051>057-060>065-067>072-230815- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 405 AM EDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY. A FEW STORMS MAY BECOME SEVERE LATER THIS AFTERNOON AND EVENING ESPECIALLY NORTH OF INTERSTATE 70. DAMAGING WINDS...HAIL...HEAVY RAIN AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS WITH ANY STORMS THAT BECOME SEVERE. HEAT INDICES WILL RISE INTO THE 90S ACROSS MUCH OF CENTRAL INDIANA...MAINLY SOUTH OF 70. FLOOD ADVISORIES AND WARNINGS ARE IN EFFECT FOR MANY AREA RIVERS. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR IN CENTRAL INDIANA THROUGH EARLY THURSDAY...AND AGAIN ON SUNDAY. THE PRIMARY TIME FOR STORMS WILL BE MAINLY FROM MID AFTERNOON THROUGH THE LATE EVENING HOURS EACH DAY THOUGH LATE NIGHT STORMS MAY ALSO OCCUR. THE POTENTIAL FOR STORMS TO BECOME SEVERE WILL EXIST...WITH GUSTY WINDS...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING POSSIBLE. EXCESSIVE HEAT WILL OCCUR DURING THE AFTERNOON HOURS THROUGH WEDNESDAY. MAXIMUM TEMPERATURES NEAR 90 AND HEAT INDICES FROM 95 TO AROUND 100 DEGREES WILL BE POSSIBLE MOST AFTERNOONS. FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR TONIGHT...AND AGAIN MONDAY THROUGH WEDNESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jun 22, 7:21 AM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
721 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 AM FLOOD 1 E FISHERS 39.95N 86.00W
06/22/2010 HAMILTON IN NWS EMPLOYEE
WATER STARTING TO FLOW ONTO I69 NEAR EXIT 3.
&&
JHLocal storm report, Jun 22, 7:49 AM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
749 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HEAVY RAIN 1 S GREENWOOD 39.60N 86.11W
06/22/2010 M0.25 INCH JOHNSON IN TRAINED SPOTTER
AMOUNT IN 5 MINUTES. RAIN RATE 4 INCH PER HOUR REALTIME.
&&
HEROLDLocal storm report, Jun 22, 8:22 AM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
822 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 2 SSE BROWNSBURG 39.81N 86.38W
06/22/2010 M4.61 INCH HENDRICKS IN TRAINED SPOTTER
AMOUNT BETWEEN 1130 PM JUNE 21ST AND 7 AM TODAY.
&&
HEROLDLocal storm report, Jun 22, 8:25 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
825 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM FLASH FLOOD AVON 39.76N 86.38W
06/22/2010 HENDRICKS IN LAW ENFORCEMENT
WHITE LICK CREEK OUT OF ITS BANKS. MOBILE HOME PARK NEAR
600 EAST AND 100 NORTH BEING EVACUATED DUE TO POSSIBLE
DAMN BREAK.
&&
MKOCHLocal storm report, Jun 22, 8:30 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
830 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM FLASH FLOOD AVON 39.76N 86.38W
06/22/2010 HENDRICKS IN LAW ENFORCEMENT
WHITE LICK CREEK OUT OF ITS BANKS. MOBILE HOME PARK NEAR
600 EAST AND 100 NORTH BEING EVACUATED DUE TO POSSIBLE
DAM BREAK.
&&
MKOCHLocal storm report, Jun 22, 8:56 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
856 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN SHERIDAN 40.13N 86.22W
06/22/2010 M2.45 INCH HAMILTON IN TRAINED SPOTTER
AMOUNT FROM 7 AM JUNE 21ST TO 7 AM JUNE 22ND.
&&
HEROLDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:28 PM EDT | Severe Thunderstorm Warning | IND | Warren | 47 min |
| Jun 21, 8:39 PM EDT | Flash Flood Warning | IND | Warren | 6 hr |
| Jun 21, 8:47 PM EDT | Tornado Warning | IND | Fountain, Warren | 43 min |
| Jun 21, 9:31 PM EDT | Special Weather Statement | IND | Tippecanoe, Warren | 44 min |
| Jun 21, 9:38 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 52 min |
| Jun 21, 9:42 PM EDT | Flash Flood Warning | IND | Fountain, Tippecanoe | 5 hr |
| Jun 21, 9:45 PM EDT | Tornado Warning | IND | Montgomery, Tippecanoe | 45 min |
| Jun 21, 9:46 PM EDT | Tornado Warning | IND | Fountain, Warren | 44 min |
| Jun 21, 10:05 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Montgomery, Tippecanoe | 40 min |
| Jun 21, 10:31 PM EDT | Areal Flood Advisory | IND | Montgomery | 3 hr |
| Jun 21, 10:34 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 41 min |
| Jun 21, 10:36 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery | 54 min |
| Jun 21, 10:44 PM EDT | Flash Flood Warning | IND | Fountain, Parke, Vermillion | 6 hr |
| Jun 21, 11:09 PM EDT | Flash Flood Warning | IND | Boone, Montgomery | 6 hr |
| Jun 21, 11:14 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion | 46 min |
| Jun 21, 11:20 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hancock, Hendricks, Johnson, Marion, Morgan | 40 min |
| Jun 21, 11:45 PM EDT | Flash Flood Warning | IND | Hendricks, Marion | 5 hr |
| Jun 21, 11:54 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Shelby | 51 min |
| Jun 22, 12:18 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Hancock, Johnson, Marion, Rush and 1 more | 42 min |
| Jun 22, 12:35 AM EDT | Flash Flood Warning | IND | Hancock, Rush, Shelby | 6 hr |
| Jun 22, 12:41 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Johnson, Shelby | 19 min |
| Jun 22, 12:42 AM EDT | Flash Flood Warning | IND | Johnson | 6 hr |
| Jun 22, 12:57 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 48 min |
| Jun 22, 1:30 AM EDT | Flash Flood Warning | IND | Carroll, Howard | 6 hr |
| Jun 22, 1:45 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 45 min |
| Jun 22, 1:55 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion, Warren | 50 min |
| Jun 22, 1:58 AM EDT | Flash Flood Warning | IND | Tippecanoe, Warren | 6 hr |
| Jun 22, 2:14 AM EDT | Flash Flood Warning | IND | Delaware, Madison | 6 hr |
| Jun 22, 2:34 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Parke, Putnam | 41 min |
| Jun 22, 2:39 AM EDT | Flash Flood Warning | IND | Clinton, Tipton | 6 hr |
| Jun 22, 2:49 AM EDT | Tornado Warning | IND | Boone, Hendricks | 22 min |
| Jun 22, 3:04 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion, Putnam | 41 min |
| Jun 22, 3:15 AM EDT | Flash Flood Warning | IND | Hamilton | 4 hr |
| Jun 22, 3:36 AM EDT | Flash Flood Warning | IND | Parke, Putnam | 6 hr |
| Jun 22, 3:39 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Henry, Johnson, Madison, Marion and 2 more | 22 min |
| Jun 22, 4:45 AM EDT | Flash Flood Warning | IND | Hendricks, Johnson, Marion, Morgan, Putnam | 6 hr |
| Jun 22, 5:33 AM EDT | Flash Flood Warning | IND | Fountain, Parke, Vermillion | 4 hr |
| Jun 22, 5:47 AM EDT | Flash Flood Warning | IND | Hancock, Johnson, Morgan, Rush, Shelby | 6 hr |
| Jun 22, 6:21 AM EDT | Flash Flood Warning | IND | Carroll, Clinton, Howard, Tippecanoe, Tipton, Warren | 6 hr |
| Jun 22, 6:24 AM EDT | Flash Flood Warning | IND | Boone, Delaware, Hamilton, Madison | 6 hr |
| Jun 22, 6:29 AM EDT | Flash Flood Warning | IND | Boone, Delaware, Hamilton, Madison | 6 hr |
| Jun 22, 6:43 AM EDT | River Flood Warning | IND | Shelby | 64 hr |
| Jun 22, 6:44 AM EDT | Flash Flood Warning | IND | Henry | 5 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Delaware, Madison | 29 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Hamilton, Madison | 41 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Hamilton, Marion | 55 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Morgan, Owen | 4 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Morgan, Owen | 5 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Greene, Owen | 6 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Clay, Greene | 55 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Montgomery, Parke | 41 hr |
| Jun 22, 7:57 AM EDT | River Flood Watch | IND | Carroll, Tippecanoe, White | 6 days |
| Jun 22, 8:43 AM EDT | Flash Flood Warning | IND | Hendricks | 6 hr |
| Jun 22, 8:53 AM EDT | Flash Flood Warning | IND | Morgan | 6 hr |
| Jun 22, 8:58 AM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Warren | 41 min |
| Jun 22, 9:08 AM EDT | Flash Flood Warning | IND | Hendricks | 3 hr |
| Jun 22, 10:17 AM EDT | Areal Flood Warning | IND | Decatur, Hancock, Hendricks, Johnson, Marion, Morgan and 2 more | 24 hr |
| Jun 22, 11:02 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 3 days |
| Jun 22, 11:02 AM EDT | River Flood Warning | IND | Lawrence, Martin | 26 hr |
| Jun 22, 11:02 AM EDT | River Flood Warning | IND | Lawrence, Martin | 26 hr |
| Jun 22, 12:02 PM EDT | Areal Flood Warning | IND | Boone, Carroll, Clinton, Delaware, Hamilton, Henry and 5 more | 24 hr |
Nearby
Areal Flood Warnings in Indiana, 2010Every areal flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.